# SDR DLM88953728

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS15308254
- Condition: Leaking
- Location: Rt Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST RT HYD SYS OTY THEN PRESSURE AFTER FLAPS WERE RETRACTED ON TAKEOFF.   RETURNED TO ATL.  GEAR WAS EXTENDED USING ALT EXTEND.  REPLACED RT SYSTEM FILTER MODULE PRESSURE LINE.  LEAK CKS GOOD, DL/PN 299201294.
